Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 7, Pages 1268–1274 (Mi de6262)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

On some boundary value problems with a nonlocal condition

M. P. Sapagovas, R. J. Čiegis

Institute of Mathematics and Cybernetics, Academy of Sciences of the Lithuanian SSR

Full text: PDF file (772 kB)

Bibliographic databases:
UDC: 519.633
Received: 10.02.1987

Citation: M. P. Sapagovas, R. J. Čiegis, “On some boundary value problems with a nonlocal condition”, Differ. Uravn., 23:7 (1987), 1268–1274

Citation in format AMSBIB
\Bibitem{SapCie87}
\by M.~P.~Sapagovas, R.~J.~{\v C}iegis
\paper On some boundary value problems with a nonlocal condition
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 7
\pages 1268--1274
\mathnet{http://mi.mathnet.ru/de6262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=903982}


Linking options:
  • http://mi.mathnet.ru/eng/de6262
  • http://mi.mathnet.ru/eng/de/v23/i7/p1268

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Gulin, N. I. Ionkin, V. A. Morozova, “Difference schemes for nonlocal problems”, Russian Math. (Iz. VUZ), 49:1 (2005), 36–46  mathnet  mathscinet  zmath
  • Number of views:
    This page:87
    Full text:55

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022